# SDR AALA981933

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717AA
- Make and model: Boeing 727227
- Aircraft serial: 20610
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FS 560 FRAME WEB CRACKED AT NR 2 AND NR 3 DOOR STOP ATTACH HOLES.  CUTOUT FRAME WEB FROM STRINGER 24R TO STRINGER 21R 20 INCH OVERALL, SPLICED REPLACEMENT WEB PER TYPICAL WEB REPAIR SRM 51-40-2.  (M)
